New partially hyperbolic dynamical systems I

Andrey Gogolev, Pedro Ontaneda, Federico Juan Rodriguez Hertz

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We propose a new method for constructing partially hyperbolic diffeomorphisms on closed manifolds. As a demonstration of the method we show that there are simply connected closed manifolds that support partially hyperbolic diffeomorphisms. Laying aside many surgery constructions of 3-dimensional Anosov flows, these are the first new examples of manifolds which admit partially hyperbolic diffeomorphisms in the past forty years.

Original languageEnglish (US)
Pages (from-to)363-393
Number of pages31
JournalActa Mathematica
Volume215
Issue number2
DOIs
Publication statusPublished - Dec 1 2015

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this